# SDR SWIA201333839

- Difficulty date: June 25, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,882 hours, 40,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHT AT 5A DOES NOT ILLUMINATE.  FLT#5428 REPLACED SOCKET FOR EMERGENCY LIGHT ON FLOOR NEAR SEAT 5A  & CHANGED EMERGENCY LIGHT BATTERIES USING  GPU, PN: 10-1307-3.
